# SDR N6WA2014093006

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 24,821 hours, 16,884 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON AUXILIARY FRAME IN FWD CARGO BAY NEAR FS 1051.30, NEAR STRINGER 13 RT.  REMOVED SURFACE CORROSION, TREATED, PRIMED & PAINTED AREA IAW SRM 51-21-01.
